MathSciNet Relay Station
MathSciNet bibliographic data
MR2396654 58B20 (53C22 58E50 68T45 68U10)
Shah, Jayant $H\sp 0$-type Riemannian metrics on the space of planar curves. Quart. Appl. Math. 66 (2008), no. 1, 123–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement